# SDR SIMA20150315006

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Part number: 14567291002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE LOWER ATTACH ANGLE IS CRACKED AT FRAME 46.  CRACK APPROX 1 INCH LONG.  R & R ATTACH ANGLE IAW SRM 51-40-02 & ETN EM-53-142.
